Upper bounds for the k-subdomination number of graphs

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

5 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)229-234
Journal / PublicationDiscrete Mathematics
Volume247
Issue number1-3
Publication statusPublished - 28 Mar 2002

Abstract

For a positive integer k, a A-subdominating function of G = (lr,E) is a function f:V → {-1,1} such that the sum of the function values, taken over closed neighborhoods of vertices, is at least one for at least k vertices of G. The sum of the function values taken over all vertices is called the aggregate of / and the minimum aggregate among all Ar-subdominating functions of G is the t-subdomination number yt,(G). In this paper, we solve a conjecture proposed in (Ars. Combin 43 (1996) 235), which determines a sharp upper bound on yks(G) for trees if k > \V\/2 and give an upper bound on y is for connected graphs. © 2002 Elsevier Science B.V. All rights reserved.

Research Area(s)

  • A'-subdomination number, Graph, Open and closed neighborhoods, Tree

Citation Format(s)

Upper bounds for the k-subdomination number of graphs. / Kng, Li-Ying; Dang, Chuangyin; Cai, Mao-Heng; Shn, Erfng.

In: Discrete Mathematics, Vol. 247, No. 1-3, 28.03.2002, p. 229-234.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review